Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Derivation In A Nonequilibrium Ensemble Formalism Of A Far-reaching Generalization Of A Quantum Boltzmann Theory
Author: Galvao Ramos J.
Vasconcellos A.R.
Luzzi R.
Abstract: Within the framework of the nonequilibrium statistical ensemble formalism provided by the nonequilibrium statistical operator method, we derive a quantum Boltzmann-style transport theory of a broad scope. This is done by choosing the single- and two-particle dynamical density operators as the basic informational-statistical variables. The equations of evolution for their average values over the nonequilibrium ensemble, the nonequilibrium-reduced Dirac-Landau-Bogoliubov-type density matrices, are obtained. From the resulting generalized nonlinear quantum transport theory, after resorting to perturbative-like expansions, a far-reaching generalization of Boltzmann equation for the single-particle distribution function is derived. A type of traditional Boltzmann equation follows after using stringent approximations, whose limits of validity are evaluated.
Editor: Elsevier Science Publishers B.V., Amsterdam, Netherlands
Citation: Physica A: Statistical Mechanics And Its Applications. Elsevier Science Publishers B.v., Amsterdam, Netherlands, v. 284, n. 1, p. 140 - 160, 2000.
Rights: fechado
Identifier DOI: 10.1016/S0378-4371(00)00173-4
Date Issue: 2000
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-0034273990.pdf143.26 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.